# SDR AT0000157

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND DENT AT BS 312 LONGERON 20 RT.  CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED SKIN IAW REO-L00093 AND DC9 SRM  51-30-02.
